Facebook Pixel
EmpowHER Guest
Q: 

About period

By Anonymous May 28, 2016 - 11:09pm
 
Rate This

I'm having regular periods my due date every month is 23..I had sex on May 4th and took ipill on 6th then I got my periods on 12th of May and again I have got it on 29th may I'm really worried..

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
The vaginal bleeding you experienced after taking the emergency contraception was not your regular period. It was a common side effect of the pill. Sometimes the pill can also disrupt your regular cycle. However, your still got your regular period on May 29th.
You do not need to worry about pregnancy. The pill was effective.
Faith

May 29, 2016 - 9:24am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!